Proceedings of the Japan Academy, Series A, Mathematical Sciences

Curves and symmetric spaces

Shigeru Mukai

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 1 (1992), 7-10.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]
Secondary: 14H45: Special curves and curves of low genus


Mukai, Shigeru. Curves and symmetric spaces. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 1, 7--10. doi:10.3792/pjaa.68.7.

Export citation


  • [1] M. Green: Koszul cohomology and the geometry of projective varieties. J. Diff. Geom., 19, 125-171 (1984).
  • [2] J. Igusa: Classification of spinors up to dimension twelve. Amer. J. Math., 92, 997-1028 (1970).
  • [3] S. Mukai: Curves, K3 surfaces and Fano 3-folds of genus <10. Algebraic Geometry and Commutative Algebra in Honor of Masayoshi Nagata. Kinokuniya, Tokyo, pp. 357-377 (1987).
  • [4] B. Saint-Donnat: On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann., 206, 157-175 (1973).
  • [5] G. Shimura: Construction of a class fields and zeta functions of algebraic curves. Ann. of Math., 85, 58-159 (1967).